# SDR HNAA2025071100467

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 53,117 hours, 49,413 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BRAKE DEGRADED MESSAGE DISPLAYED WHEN TAKING THE RUNWAY. MESSAGE DISPLAYS ONLY WITH TOE BRAKES.   FACT  10JUL25  10:55  CLT   PERFORMED FUNCTION TEST OF BRAKE SYSTEM IAW AMM 32-41-00 PER FIM 32-41-00-810-804-A. FUNCTIONAL TEST PASSED AND NO CMC MESSAGE PRESENT. NO FURTHER DEFECTS NOTED, TRANSITORY CONDITION OF BRAKE SYSTEM AT THIS TIME. A/C OK FOR SERVICE.
